Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On a problem of Mihlin


Authors: A. P. Calderón and A. Zygmund
Journal: Trans. Amer. Math. Soc. 78 (1955), 209-224
MSC: Primary 42.4X
DOI: https://doi.org/10.1090/S0002-9947-1955-0068028-9
Addendum: Trans. Amer. Math. Soc. 84 (1957), 559-560.
MathSciNet review: 0068028
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Bochner, Theta relations with spherical harmonics, Proc. Nat. Acad. Sci. U.S.A. vol. 37 (1951) pp. 804-808. MR 0048633 (14:43i)
  • [2] A. P. Calderón and A. Zygmund, On the existence of certain integrals, Acta Math. vol. 88 (1952) pp. 85-139. MR 0052553 (14:637f)
  • [3] G. Giraud, Sur une classe générale d'équations à intégrales principales, C. R. Acad. Sci. Paris vol. 202 (1936) pp. 2124-2125.
  • [4] E. Heine, Handbuch der Kugelfunktionen, vols. I and II, 2d ed., Berlin, 1878, 1888.
  • [5] S. Mihlin, Singular integral equations, Uspehi Mat. Nauk. vol. 3 (1948) pp. 29-112. MR 0027429 (10:305a)
  • [6] -, Concerning a theorem on the boundedness of a singular integral operator, Uspehi Mat. Nauk vol. 8 (1953) pp. 213-217. MR 0053369 (14:762d)
  • [7] G. Szegö, Orthogonal polynomials, Amer. Math. Soc. Colloquium Publications, vol. 23, 1939.
  • [8] E. C. Titchmarsh, Introduction to the theory of Fourier's integral, Oxford University Press, 1948.
  • [9] G. N. Watson, A treatise on the theory of Bessel functions, Cambridge University Press, 1922. MR 1349110 (96i:33010)
  • [10] A. Zygmund, Trigonometrical series, Warsaw, 1935.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42.4X

Retrieve articles in all journals with MSC: 42.4X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1955-0068028-9
Article copyright: © Copyright 1955 American Mathematical Society

American Mathematical Society